# SDR DL76S960917

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114T410529A
- Condition: Delaminated
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 5 SLAT T/E WEDGE WAS FOUND DELAMINATED.  THE DAMAGE WAS TRIMMED OUT AND REPAIRED PER THE B-767-300 SRM 51-70-10 FIG 9 PARAGRAPH 2K.
